MAUDE Adverse Event Report: ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA25-120/I20-40
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with an afx device to treat an aneurysm on (b)(6) 2017.Recently during a routine follow up the ct scan presented a type ii endoleak with sac expansion was noted.The physician plans to schedule an angiogram in one month.As of the date of this report, there have been no additional patient information provided.No additional sequelae reported and the patient will be monitored.
 
Additional Manufacturer Narrative
(b)(4).Upon further evaluation, the physician noted a type 2 endoleak which is not a device failure.
 
Event or Problem Description
The physician noted a type 2 endoleak which is not a device failure.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7858295
Report Number2031527-2018-00708
Device Sequence Number1271903
Product Code MIH
UDI-Device Identifier00818009014665
UDI-Public(01)00818009014665(17)180726
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2018
Device Model NumberBEA25-120/I20-40
Device Lot Number1724440006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date09/07/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA SUPRARENAL-LOT: 1744158002
Outcome Attributed to Adverse Event Other;
Patient Age64 YR